# SDR DLM88071245

- Difficulty date: September 23, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 41,212 hours, 31,119 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER LANDING AND STARTING APU, PASSENGER AND FLIGHT ATTENDANT IN COACH COMPLAINED OF ACRID, ELEC TYPE ODOR IN MAIN CABIN, SHUTDOWN APU AND WITH EXT AIR AND POWER ODOR WENT AWAY.  MTC IN PROGRESS.  FOUND HYD LEAK IN TAIL COMPARTMENT, LEFT SYSTEM AND APU INLET CONTAMINATION.
